# SDR SWI2024F00444

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY BRACKET CORRODED/WORN FS565.00. (MARKED)   (C-CHECK RO 5/28/2024)   REMOVED DAMAGE ON FORWARD BAGGAGE BAY BRACKET FS565.00 REF.CRJ/900 SRM.51-21-06-001-001-A01. NO DAMAGE IS ALLOWED ON THE FORWARD BAGGAGE BAY STRUCTURE ON REF.CRJ/900 SRM.53-32-58-101-001-A01. REMOVED AND INSTALLED NEW FITTING P/N SH670-33389-2 IN FWD BAGGAGE BAY FS565. REF: DWG SH690-33600, REV AH, CRJ900 SRM 51-42-21-001-001-A01, AND CRJ900 SRM 51-42-22-001-001-A01. COMPLIED WITH 51-900-1002-SKY
